Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 210, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2019, 7:59 PM EDT for 6 counties in Georgia. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2019, 7:59 PM EDT (23:59 UTC)
- Expired
- Jun 24, 2019, 8:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 7:59 PM EDT | TSTM WND DMG | 1 Ese Atlanta Motor Spe, GA | TREE BLOWN DOWN AT THE ATLANTA ARTCC |
| Jun 24, 8:10 PM EDT | TSTM WND DMG | 1 Nw Ola, GA | TREE BLOW DOWN PARTIALLY ON A HOME ON ESKEW RD EAST OF MCDONOUGH |
| Jun 24, 8:10 PM EDT | TSTM WND DMG | 2 S Ola, GA | A TREE WAS REPORTED DOWN ON NEW HOPE ROAD. |
| Jun 24, 8:19 PM EDT | TSTM WND DMG | 2 Sse Ola, GA | REPORT OF A TREE DOWN ON NEW HOPE RD VIA TWITTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 6:28 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 12.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
638
WUUS52 KFFC 242359
SVRFFC
GAC035-063-077-113-151-255-250030-
/O.NEW.KFFC.SV.W.0210.190624T2359Z-190625T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
759 PM EDT Mon Jun 24 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Spalding County in west central Georgia...
Fayette County in north central Georgia...
Henry County in north central Georgia...
Northwestern Butts County in central Georgia...
Eastern Coweta County in west central Georgia...
Central Clayton County in north central Georgia...
* Until 830 PM EDT.
* At 759 PM EDT, a severe thunderstorm was located over Lovejoy, or 8
miles south of Jonesboro, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Riverdale, Hampton, Tyrone, Lovejoy, Locust Grove,
Senoia, Brooks, Jenkinsburg, Sharpsburg, Turin, Haralson, Woolsey,
Sunny Side and East Griffin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3350 8462 3352 8458 3359 8415 3356 8413
3357 8411 3353 8404 3352 8405 3352 8404
3349 8403 3349 8400 3345 8394 3325 8402
3321 8450 3322 8451 3322 8460 3333 8469
TIME...MOT...LOC 2359Z 258DEG 48KT 3341 8430
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
860
WWUS52 KFFC 250012
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
812 PM EDT Mon Jun 24 2019
GAC077-250022-
/O.CAN.KFFC.SV.W.0210.000000T0000Z-190625T0030Z/
Coweta GA-
812 PM EDT Mon Jun 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COWETA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.
LAT...LON 3351 8461 3352 8458 3359 8415 3356 8413
3357 8411 3354 8405 3352 8405 3352 8404
3349 8403 3349 8400 3345 8394 3325 8402
3321 8450 3325 8451 3326 8450 3332 8452
3336 8458 3341 8462 3346 8463
TIME...MOT...LOC 0012Z 258DEG 48KT 3345 8409
$$
GAC035-063-113-151-255-250030-
/O.CON.KFFC.SV.W.0210.000000T0000Z-190625T0030Z/
Spalding GA-Fayette GA-Henry GA-Butts GA-Clayton GA-
812 PM EDT Mon Jun 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SPALDING...FAYETTE...HENRY...NORTHWESTERN BUTTS AND CENTRAL
CLAYTON COUNTIES...
At 812 PM EDT, a severe thunderstorm was located over Ola, or near
McDonough, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Riverdale, Hampton, Tyrone, Lovejoy, Locust Grove,
Senoia, Brooks, Jenkinsburg, Woolsey, Sunny Side, East Griffin, Lake
Spivey, Blacksville and Ola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3351 8461 3352 8458 3359 8415 3356 8413
3357 8411 3354 8405 3352 8405 3352 8404
3349 8403 3349 8400 3345 8394 3325 8402
3321 8450 3325 8451 3326 8450 3332 8452
3336 8458 3341 8462 3346 8463
TIME...MOT...LOC 0012Z 258DEG 48KT 3345 8409
HAIL...<.75IN
WIND...60MPH
$$968
WWUS52 KFFC 250021
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Mon Jun 24 2019
GAC063-113-250030-
/O.CAN.KFFC.SV.W.0210.000000T0000Z-190625T0030Z/
Fayette GA-Clayton GA-
821 PM EDT Mon Jun 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE AND CENTRAL CLAYTON
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.
LAT...LON 3343 8432 3344 8429 3348 8429 3349 8428
3355 8429 3355 8427 3357 8426 3359 8415
3356 8413 3357 8411 3354 8405 3352 8405
3352 8404 3349 8403 3349 8400 3345 8394
3325 8402 3323 8432
TIME...MOT...LOC 0020Z 258DEG 48KT 3347 8395
$$
GAC035-151-255-250030-
/O.CON.KFFC.SV.W.0210.000000T0000Z-190625T0030Z/
Spalding GA-Henry GA-Butts GA-
821 PM EDT Mon Jun 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN SPALDING...HENRY AND NORTHWESTERN BUTTS COUNTIES...
At 820 PM EDT, a severe thunderstorm was located over Rocky Plains,
or 10 miles southwest of Covington, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Griffin, McDonough, Stockbridge, Hampton, Lovejoy, Locust Grove,
Jenkinsburg, Sunny Side, East Griffin, Highland Mills, Blacksville,
Towalaga, Ola, Experiment, Walker Mill, McKibben, Luella, Atlanta
Motor Speedway, Flippen and Kelleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3343 8432 3344 8429 3348 8429 3349 8428
3355 8429 3355 8427 3357 8426 3359 8415
3356 8413 3357 8411 3354 8405 3352 8405
3352 8404 3349 8403 3349 8400 3345 8394
3325 8402 3323 8432
TIME...MOT...LOC 0020Z 258DEG 48KT 3347 8395
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:21 PM EDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jun 24, 3:21 PM EDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Mon Jun 24 2019 .SHORT TERM /Tonight through Tuesday Night/... Main concern is yet another round of strong/severe convection. As mentioned earlier, timing a bit delayed from previous events last weekend due to some extensive high/mid clouds. Even within these thick high clouds, convection firing in far northern GA as of this writing and expected to increase along zone of leftover moisture from earlier MCS in MS/AL currently extending from north GA to central AL. CAPE currently already at 3500 J/kg with steep lapse rates over WC GA with 0-6km bulk shear weak but still around 15-20kts. Damaging wind again main threat in this pattern with heavy rain also a concern. The good news is once the storms diminish this evening, we should have a mostly sunny day Tuesday with only a small chance of SHRA/TSRA over far western areas in the afternoon. SNELSON .LONG TERM /Wednesday through Monday/... Extended period begins with a weak zonal flow in the mid levels across the southern portion of the US as we transition out of the active pattern that has dominated the region since late last week. Wednesday and Thursday appear to be the lowest pop days of the extended as come ridging tries to develop and dry air in the mid levels suppresses storm development. By Late Thursday into the weekend, easterly flow returns along with moisture increase which will coincide with increased afternoon convection back to near normal levels. The ECMWF is a little more aggressive with cutting off a weak upper low over the mid MS valley by Friday with only a weak reflection on the GFS. Regardless, with no real suppression mechanism going into the weekend, climo to slightly above climo afternoon and evening pops will be possible for the remainder of the extended. Stellman && .AVIATION... 18Z Update... VFR conditions but expect sct SHRA/TSRA after 19Z at most airports. Should dissipate after 00Z. W winds will gust to 22kt this afternoon with stronger gusts possible in TSRA, decreasing after 00Z. VFR conditions with no SHRA/TSRA expected Tuesday. //ATL Confidence...18Z Update... Medium confidence on TSRA timing. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 68 91 / 50 10 5 10 Atlanta 71 88 70 89 / 50 10 5 20 Blairsville 64 82 60 84 / 40 10 5 20 Cartersville 68 89 66 89 / 40 10 5 20 Columbus 74 92 72 93 / 40 20 10 20 Gainesville 69 87 67 87 / 50 10 5 10 Macon 72 93 70 94 / 40 10 10 20 Rome 68 89 66 89 / 30 10 10 20 Peachtree City 70 90 68 90 / 50 20 5 20 Vidalia 75 94 72 95 / 20 10 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....30 AVIATION...SNELSON
Hazardous weather outlook, Jun 24, 5:04 AM EDT, 14 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 504 AM EDT Mon Jun 24 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 504 AM EDT Mon Jun 24 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous showers and thunderstorms are expected again today. A few strong to severe thunderstorms will be possible with the primary hazards being damaging wind gusts, large hail, locally heavy rainfall and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are expected across the area Tuesday through Sunday, primarily in the afternoon and evening hours. An isolated severe thunderstorm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 24, 7:48 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Mon Jun 24 2019
GAZ056-058-059-066>071-078-250015-
Harris GA-Butts GA-Lamar GA-Monroe GA-Upson GA-Troup GA-Jasper GA-
Spalding GA-Meriwether GA-Pike GA-
748 PM EDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...BUTTS...LAMAR...
NORTHWESTERN MONROE...NORTHWESTERN UPSON...SOUTHERN TROUP...JASPER...
EASTERN SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 815 PM EDT...
At 748 PM EDT...National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from Newborn to near West Point...and moving southeast at 45 mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
LaGrange, Thomaston, Barnesville, Jackson, Monticello, Zebulon,
Hamilton, Greenville, Manchester, Pine Mountain, Woodbury, Flovilla,
Milner, Warm Springs, Jenkinsburg, Molena, Shady Dale, Orchard Hill,
Meansville and Aldora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3315 8475 3310 8425 3334 8421 3330 8407
3345 8393 3337 8386 3344 8382 3350 8371
3348 8368 3352 8367 3343 8353 3325 8354
3285 8448 3288 8448 3285 8457 3285 8470
3276 8469 3261 8504 3261 8508 3296 8520
TIME...MOT...LOC 2348Z 323DEG 39KT 3350 8369 3290 8515
WIND...50MPHLocal storm report, Jun 24, 7:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 2 WNW LOGANVILLE 33.85N 83.94W
06/24/2019 GWINNETT GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF LAKE
CARLTON ROAD AND MIDWAY ROAD.
&&
EVENT NUMBER FFC1900502
LREAVESLocal storm report, Jun 24, 7:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 1 NNE FAIRPLAY 33.64N 84.85W
06/24/2019 DOUGLAS GA EMERGENCY MNGR
TREE REPORTED DOWN AT THE INTERSECTION OF BANKS MILL RD
AND POST RD.
&&
EVENT NUMBER FFC1900503
KINGLocal storm report, Jun 24, 7:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 2 SSE CHAPEL HILL 33.67N 84.70W
06/24/2019 DOUGLAS GA EMERGENCY MNGR
TREE REPORTED DOWN AT THE INTERSECTION OF OAK HILL RD
AND WILDEOAK TRAIL.
&&
EVENT NUMBER FFC1900504
KINGLocal storm report, Jun 24, 7:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 1 W EAST POINT 33.68N 84.45W
06/24/2019 FULTON GA SOCIAL MEDIA
A TREE AND POWER LINES WERE REPORTED DOWN IN THE 2700
BLOCK OF KIMMERIDGE DRIVE NEAR THOMPSON AVENUE.
&&
EVENT NUMBER FFC1900505
LREAVESLocal storm report, Jun 24, 7:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 E GRAYSON 33.89N 83.92W
06/24/2019 GWINNETT GA EMERGENCY MNGR
TREE REPORTED DOWN AT THE INTERSECTION OF CAMP MITCHELL
RD AND OZORA RD.
&&
EVENT NUMBER FFC1900506
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:04 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Jun 24, 4:29 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| Jun 24, 4:37 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 23 min |
| Jun 24, 4:56 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 34 min |
| Jun 24, 5:02 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 43 min |
| Jun 24, 5:09 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 36 min |
| Jun 24, 5:31 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jun 24, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 25 min |
| Jun 24, 5:41 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 34 min |
| Jun 24, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Haralson | 47 min |
| Jun 24, 6:04 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 26 min |
| Jun 24, 6:07 PM EDT | Special Weather Statement | FFC | Fannin, Union | 23 min |
| Jun 24, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Heard | 34 min |
| Jun 24, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton, Paulding | 30 min |
| Jun 24, 6:24 PM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Jun 24, 6:25 PM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 35 min |
| Jun 24, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton | 25 min |
| Jun 24, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 51 min |
| Jun 24, 6:44 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jun 24, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 1 more | 39 min |
| Jun 24, 7:02 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 43 min |
| Jun 24, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 39 min |
| Jun 24, 7:10 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jun 24, 7:19 PM EDT | Special Weather Statement | FFC | Butts, Newton, Spalding | 26 min |
| Jun 24, 7:28 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Rockdale | 32 min |
| Jun 24, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more | 27 min |
| Jun 24, 7:36 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee, Walton | 24 min |
| Jun 24, 7:48 PM EDT | Special Weather Statement | FFC | Butts, Harris, Jasper, Lamar, Meriwether, Pike | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.